Tuesday, June 8, 2010

Dear Clomid...

Dear Clomid,

How I dislike you. Let me count the ways...

1.  You cause me to have hot flashes.
2.  You make me feel bloated.
3.  You cause my mood to swing back and forth and back and forth. My poor husband :(
4.  You cause me to have headaches each afternoon.

I dislike all your side effects, but I'm praying you bring me a miracle!

Sincerely,
Lianna

17 comments:

Jenny said...

Lianna, I am with you! I took Clomid for the first time this month (we'll see if it works!) and it's NOT fun. I was so irritable I couldn't stand MYSELF! Let's hope it's totally worth it!

Lori said...

Lianna I feel for you girl. I just took my last clomid pill and have been very fortunate with basically no side affects. I did notice that I had a few headaches. I am so sorry that you are getting hit with all those horrible side affects. I also am praying that this will bring your little miracle!!

Lori said...

anna I feel for you girl. I just took my last clomid pill and have been very fortunate with basically no side affects. I did notice that I had a few headaches. I am so sorry that you are getting hit with all those horrible side affects. I also am praying that this will bring your little miracle!!

Kendra said...

AMEN!Clomid and I did not like each other, but it was TOTALLY worth it!!

Heather said...

Oh, girl. I am saying a prayer for you right now and will continue to pray specifically for this. Clomid turned me into satan's mistress....I am so not even kidding. Horrible!!! But I got my sweet Avery Kate, so it was worth it!!! :) Keep praying and believing!!!

Stuart and Sarah Creamer said...

AMEN!!! Praying that with you! Please bring you your miracle!

Lori said...

I did clomid cycles for two years. (Yeah, WAY too long and should have gone to a different doctor...hindsight.)

It stunk. I pray that if you have to suffer the yucky side effects, your miracle is forthcoming!!!!

Laura Ann said...

Dear Clomid ~ One day soon she will be writing you a love letter, I promise!

Praying Friend

Lianna, i am so excited that you have taken the next step in your journey. This is awesome and I can not wait to hear the wonderful news that is certain to come.

Always Praying for you. I know it is hard, but focus on the positive. Praise God this medicine is available, you can afford it, you have a husband to share this journey with you, friends to encourage you and so much more.

Hold onto HOPE!

Amanda Mae said...

Amen! I pray for you and your honey every day, and will continue to do so :)

rae said...

Girl, do I ever feel you!! Have you tried Femara? I still have side effects, but they are no near as bad.

Anonymous said...

Yikes! I start clomid for the first time in 2 weeks! I have read about all the possible side effects, but I am trying to keep the big picture in sight. Hopefully this will be the last time you have to take it!

Karren said...

I dislike Clomid too! I took it last month for the first time and I had HORRIBLE mood swings, stomach cramps, and headaches. I'm not looking forward to taking it again.

I'll be keeping you in my prayers!

Sandra (Sarah Creamer's Mom) said...

Lord, hear our cries for this to be the time for Lianna's miracle!!!
Love ya!

Praying and believing with you!

Meredith Jeannette said...

Oh my the memories of Clomid-may you only have to endure just this one time only and be blessed with your miracle amen!

Traci said...

Clomid is the devil!! It made me crazy & the hot flashes at night were awful. I pray that you don't have to take it after this month.

Jessie said...

I feel your pain. This is my first time taking Clomid and I feel like I could cry over anything, and the hot flashes have been interesting to say the least. :0) I'll be praying for your miracle. Thanks for sharing your journey. It is good to know I'm not alone.

Todd and Courtney said...

Praying for you!